MAUDE Adverse Event Report: BIOMET 3I 3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L); DENTAL IMPLANT
Model Number BOES505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that following implant placement, unable to remove mount from implant.Implant was removed.Procedure was completed using another implant.As a result of this event, no injury to the patient reported.Symptoms as a result of the event: none reported.Tooth location not reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One (1) 3i t3â® short external hex parallel walled implant, 5mm(d) x 5mm(l) (boes505) was returned for investigation.Visual evaluation of the as returned product identified one (1) boes505 implant with bundled mount, cover screw and label/vial returned with signs of use.The implant and mount were returned not fully attached (gap visible at hex).Functional testing determined the implant and bundled mount could easily be separated.Additionally, the implant and mount were able to be properly assembled.An additional mount (icg03cy-q) was returned with signs of use and no apparent malfunction.The additional mount also was able to be properly assembled to the implant.A follow up was created for the additional bundled mount to determine if a failure was reported for it or if it was returned after being used with the other implant placed in the procedure.No pre-existing condition was noted, and no per form was provided.Bone density type is unknown.The reported device was located on an unknown tooth site, and was placed and removed on the same day.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2020011265).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Complaint history review was performed for the reported lot number (2020011265) for similar events and no other complaint was identified.Therefore, based on the available information, device malfunction did not occur and the reported event was unconfirmed.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.

Brand Name
3I T3® SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 5MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13129645
Report Number0001038806-2021-02439
Device Sequence Number14579289
Product Code DZE
UDI-Device Identifier00844868033639
UDI-Public(01)00844868033639(17)250220(10)2020011265
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K150571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2025
Device Model NumberBOES505
Device Catalogue NumberBOES505
Device Lot Number2020011265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date12/31/2021
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose